MathSciNet Relay Station
MathSciNet bibliographic data
MR376530 (51 #12705) 10C25 (10E25)
Schmidt, Asmus L. On $C$-minimal forms. Math. Ann. 215 (1975), 203–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement